# SDR FDEA202105111170

- Difficulty date: May 11, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N770FD
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 81,768 hours, 32,258 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141N5370109
- Condition: Delaminated
- Location: Cabin
- Part time: 81,768 hours, 32,258 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COURIER 222MAF FLOOR PANEL DELAMINATED. FABRICATED FLOOR PANEL 222MAF ON VTMAE TRAVELER # T21/1549543 IAW DWG SRZ25-005   REV R. CAT "A". MAJOR REPAIR
